2 doctors weighed in:

I got really fat really fast because of medication? Does it take long to lose the weight when off the medication?

2 doctors weighed in
1 doctor agrees

In brief: More info

What you seem to be describing may be seen with high doses of corticosteroids.
Some psychiatric medications can also cause weight gain but not usually at a fast pace. Water retention caused by some medications may be mistaken for "weight gain". Need more info on what medications you are taking (all please).

In brief: More info

What you seem to be describing may be seen with high doses of corticosteroids.
Some psychiatric medications can also cause weight gain but not usually at a fast pace. Water retention caused by some medications may be mistaken for "weight gain". Need more info on what medications you are taking (all please).
Dr. Richard Williams
Dr. Richard Williams
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified, Internal Medicine
38 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors